Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Gauges and their densities


Author: Gerald Freilich
Journal: Trans. Amer. Math. Soc. 122 (1966), 153-162
MSC: Primary 28.13
DOI: https://doi.org/10.1090/S0002-9947-1966-0206197-5
MathSciNet review: 0206197
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. S. Besicovitch and P.A.P. Moran, The measure of product and cylinder sets, J. London Math. Soc. 20 (1945), 110-120. MR 0016448 (8:18f)
  • [2] C. Carathéodory, Über das lineare Mass von Punktmengen-eine Verallgemeinerung des Längenbegriffs, Nachr. Ges. Wiss. Göttingen (1914), 404-426.
  • [3] H. Federer, The $ (\phi ,k)$ rectifiable subsets of $ n$ space, Trans. Amer. Math. Soc. 62 (1947), 114-192. MR 0022594 (9:231c)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 28.13

Retrieve articles in all journals with MSC: 28.13


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1966-0206197-5
Article copyright: © Copyright 1966 American Mathematical Society

American Mathematical Society